# SDR SWAA2022022100532

- Difficulty date: July 3, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 63,466 hours, 37,367 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB STA 947 FRAME HAS CORROSION AT LBL 9 / REMOVED CORROSION ON ACB BS 947 FRAME LBL 9; 5' X 1.2'; .005' MAX DEPTH; ORIGINAL THICKNESS .063'. OUT OF LIMITS PER SRM 53-00-07; ALLOWABLE DAMAGE 1; FIG 102; DETAIL C. REWORKED AREA PER ER 18-03331 REV IR AND EA 1-753-33002 REV IR
